# SDR DALA2025102207733

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH WING SLAT NO.5 T/E SURFACE TOP AREA WORN AT OSS 514.   LH WING SLAT NO.5 T/E SURFACE TOP AREA REPAIRED AT OSS 514 AS PER B767-400 SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-4 FIGURE 202 AND SRM 51-70-10-2R-0. (1263410)
